# SDR YENA2025031200251

- Difficulty date: March 8, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N3242J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55319
- Aircraft time: 355 hours, 157 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#1439, BOS-AUS. (AIRCRAFT DECLARED AN EMERGENCY INTO AUS)' -BRAKE ON MASTER CAUTION TO FLIGHT -PARK BRAKE FAIL CAUTION IN FLIGHT -RIGHT BRAKE DID GRAB MOMENTARILY EXITING RUNWAY -NO GRABBING TO GATE & NORMALLY STABLE -ARFF TRUCK VERIFIED STABLE TEMPS TO GATE. WHEN ARRIVING TO GATE ARFF REPORTED TEMP OF 400* ON RIGHT SIDE. TEMPS ON COCKPIT STABLE AT MAX OF 6 THE ENTIRE TIME; DEEP CYCLE SHIP POWER AND PERFORMED BRAKE SYSTEM NORMAL MODE OPERATIONAL TEST. OPERATIONAL TEST GOOD PER J32-43-00-01AAA-AAC. A/C OK FOR SERVICE.'
